# SDR JBGA200600002

- Difficulty date: January 2, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N560AN
- Make and model: Lear 60LEAR
- Aircraft serial: 138
- Aircraft time: 5,639 hours, 4,177 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 64024918
- Part serial: 640249B
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C WAS IN CRUISE AT 410 AND RECEIVED PRESSURIZATION EMERGENCY WARNING LIGHT, DESCENDED TO 330 AND WENT THROUGH EMERGENCY CHECK LIST.  LEFT SIDE BLEED AIR WAS DEACTIVATED, SYSTEM RETURNED TO NORMAL.  A/C LANDED SAFELY.  REPAIRED AND RETURNED TO SERVICE.  REPLACED LEFT MIXING VALVE CONTROL BOX P/N 5418553-18.
